From Tauranga, New Zealand:
Our 4 year old daughter regularly has blood seepage following injections. What can we do to reduce the incidence of this?
Many times four year olds have such a small amount of fatty tissue that bleeding occurs frequently after injections. Are the BD "short needle" syringes available in your area? That might help.
The next time you see your diabetes educator, have him/her assess your injection technique. They might offer some suggestions.
Original posting 21 May 1998
Posted to Blood Tests and Insulin Injections
|Return to the Top of This Page|
Last Updated: Tuesday April 06, 2010 15:08:58
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.